Results 1 to 14 of 14
  1. #1
    dehollister is offline New Member
    Join Date
    Oct 2010
    Posts
    5

    I know roid rage is a myth but i have a question.

    I'm on my 4th week of my h-drol cycle, it's my 2nd cycle ever. 75/75/75/75/100/100

    I'm not gonna get into it as it's sort of a personal thing, but someone has done something to really aggravate me. Now normally, I can easily keep my cool, even on my last cycle i never lost it once. However this time I was "raging". This thing REALLY got to me. I'm losing it, I have a feeling in my gut the feeling you get right when your about to get in a fight with someone, or when your about to jump off a high object into water, the anxiety/pent up light feeling. I feel like I should go up and teach this persona a lesson, or at least go and yell at them for a while. It's been around 2 hours and i still havent calmed down and i still have major adrenaline running through my body.

    Heres some other details.

    Diagnosed with ADD/ADHD and am taking Adderall 20mgXR and Dexedrine 10mg
    Past history of drug abuse but clean now(MDMA aka Ecstasy- may have caused emotional problems?)

    Any idea why I feel like this? Could it be the h-drol, or something else?

  2. #2
    Far from massive's Avatar
    Far from massive is offline Knowledgeable Member
    Join Date
    Sep 2010
    Location
    No Sources Given
    Posts
    5,375
    While Roid Rage is way overblown in the press, taking any form of AAS or anything else that affects hormones can have an effect on ones behaviour. Certainly if you have a borderline personality disorder then anything that changes your hormonal balance can have bad effects that are not seen in most. That said in your particular case give it a good nights sleep and you should find that the problem has subsided, or in the meantime do a long workout to shorten the amount of time you will feel the way you do. Anytime you get really jacked up like that for whatever reason it take the better part of a day to restore you normal emotional balance.

    Also as a side note, I suspect you are probably too young to be usiing steroids or H-drol and even if age is not a factor since you have a dual diagnosis this is still a problem. Do youself a favor and drop this stuff from your routine and get back to eating and lifting.

  3. #3
    n00bs's Avatar
    n00bs is offline Member
    Join Date
    Jun 2010
    Location
    Australia
    Posts
    819
    It isnt a myth..

    But the emotional sides i find ar emore e2 related then actual Test.

  4. #4
    dehollister is offline New Member
    Join Date
    Oct 2010
    Posts
    5
    Dual diagnosis as in having ADHD and history of drug abuse?

    How is this a "problem" now ,as I'm totally clean?

  5. #5
    27300man is offline Associate Member
    Join Date
    Jan 2011
    Location
    OC/LA Cali
    Posts
    186
    I would channel that aggression to a punching bag or lifting weight, thats what I do

  6. #6
    bobshoe is offline New Member
    Join Date
    Nov 2010
    Posts
    34
    Just to reassure you it's not a myth. Happened to me also once.

  7. #7
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    If one already has anger issues, AAS will magnify said issues.

  8. #8
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    "Roid Rage " might be a myth, but increased aggression from Anabolic -Androgenic Steroids is not.

  9. #9
    BJJ's Avatar
    BJJ
    BJJ is offline Sapiens Fingit Fortunam Sibi
    Join Date
    Aug 2009
    Location
    Catacombs
    Posts
    5,430
    Testosterone , Nandrolone and related steroids cannot, repeat CANNOT alter one brain's synapse in any way simply because hormones do not work that way.

    What we may experience it is an increased level of aggression given by the raise of androgens mostly.

  10. #10
    SuperLift's Avatar
    SuperLift is offline Senior Member
    Join Date
    Aug 2006
    Location
    us
    Posts
    1,125
    indeed

  11. #11
    5x10's Avatar
    5x10 is offline Associate Member
    Join Date
    Apr 2007
    Posts
    487
    good thing your aware of it, thats the key imo

    i do remember on tren , getting pissed about something and just focusing on it, not letting it go, etc

    just understand that although what they did may have been wrong, your going to have to deal with it like an adult
    confront them when youve cooled of(perfect timing for me would be post leg day when i feel exhausted)

  12. #12
    dece870717's Avatar
    dece870717 is offline Knowledgeable Member
    Join Date
    Nov 2006
    Location
    Indiana
    Posts
    1,690
    Interesting that you said you're taking ADHD stimulants... It may be those causing it. For me I become a horribly irritable and aggressive person from just stimulants alone. Adderall, ephedrine, caffeine, 1,3-Dimethylamylamine, and just about any stimulant makes me more irritable and more aggressive than any steroid has ever made me besides tren , tren was just a notch above what stimulants do to me.

  13. #13
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    Both meds you are taking are known to cause increased aggression , anxienty and hoslilty. Hdrol is not very androgenic at all...so its less likely to cause increased aggression. Id look to the meds first ..

  14. #14
    dehollister is offline New Member
    Join Date
    Oct 2010
    Posts
    5
    Allright, thanks for the input guys.

    I'm going to drop the ADHD meds for the rest of the cycle, they are causing me some BP issues as well, nothing major, just uncomfortable when I can feel my heartbeat.

    Also, today was a good day! No temper issues, as well as the overall sense of well being that comes with h-drol.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •